# SDR UALA2012030201319

- Difficulty date: March 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,004 hours, 22,688 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAILING EDGE INBD FLAP DRIVE BRACKET FITTING IS WORN, BEARING MIGRATED, AND BOLT WORN.  REPLACED BRACKET ASSY IAW AMM.  OPS CHECK GOOD.  NO ADJ NEEDED.
